# SDR CA981019001

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 1213HBG310
- Condition: Failed
- Location: Hydraulic
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, GEAR WOULD NOT INDICATE UP AND LOCKED.  RE-SELECTED GEAR DOWN, SLOW TO EXTEND, BUT DID LOCK DOWN.  RETURNED TO BASE.  FOUND LEFT HYDRAULIC PUMP HAD FAILED.
